# SDR SWAA2024040559995

- Difficulty date: March 6, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON CROWN SKIN UNDER VERTICAL STAB 3 INCHES AFT OF L/H FWD O/B MOUNT BOLT ON STRINGERS S-2L AND S-2AL.<[01] REPAIRED PER EA 24-153-00694;[02] COMPLETE
